# SDR GTIA000106

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 16/17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 431 - FLOOR TRACK LIGHTING COMING OUT FROM FLOOR TRACK ROW 16, 17.  REPLACED LAMP AND REINSTALLED FLOOR TRACK LIGHTING ROW 16 AND 17.  OPS CHECK GOOD IAW DC9 MM 33-00.  (M)
